| Catalog Number |
68HP-500 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture".This record is for right side.The device remains implanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformance's noted.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported "rupture".Later healthcare professional reported "ptosis", "macromastia" and "implant collapsed".This record is for right side.The device was explanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation:
per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required:
deflation: observed an opening through microscopic inspection assessed as unidentified (tear) opening.No further actions are required as it is not related to the manufacturing.Process.None of the other observations performed during the device analysis creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Additional Manufacturer Narrative
This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.Additional, changed, and/or corrected data: b5; b6; d6b; h6.